# SDR FDEA201308031755

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 21,204 hours, 11,475 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: C20102000
- Part serial: 2953
- Condition: Failed
- Location: Brakes
- Part time: 133,354 hours, 6,712 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

CONFIGURED FOR LANDING, AT MED AUTOBRAKES SELECTION, ECAM AUTO BRAKE FAULT ILLUMINATED.  DESELECTED AND RESELECTED WITH SAME RESULT.,  GO AROUND AND DIVERTED FOR TROUBLESHOOTING.  AT GEAR EXTENSION, SAME RESULT.   ACCOMPLISHED BITE CHECK OF BSCU IAW TSM 32-42-00.  FAULT CODE FOUND-091. IAW TSM CODE INDICATES LT PRESSURE TRANSDUCER 1 EQUIP NR 91GG.  R & R THE NORMAL BRAKE PRESSURE TRANSDUCER, RAN HYDRAULICS AND HAD NO LEAKS.   ACCOMPLISHED THE NORMAL BRAKING OPS TEST, REF AMM 32-42-00-05, AND BITE TEST OF BSCU, REF AMM 32-42-00-05.  ACFT OK TO CONTINUE.
